# SDR 96ZZZX3543

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75340
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635292
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Trim Tab
- Part number: 6358501
- Condition: Cracked
- Location: Rt Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE TRIM TAB WAS DISCONNECTED TO ACCOMMODATE REPLACEMENT OF TRIM BARREL HARDWARE, THE TRIM TAB WAS FOUND CRACKED; UNDER THE ATTACH BRACKET, AT THE EDGE OF THE ATTACH BRACKET, INTO THE SUPPORTING RIBS, AND ON BOTH LEFT AND RIGHT TRIM TABS.
